Reply to this thread
Member
Posts: 1,770
Registered: ‎20-04-2016

Re: Numb Feet and tingling hands

 

Hi Shocked

 

Thanks for posting. It sounds as if you’re having a tough time with your chemotherapy treatment, but you’re not ‘losing the plot’.

 

Tingling and numbness is an unusual side effect of FEC chemotherapy and could be to do with Parkinson’s.

I’d encourage you to speak to your specialist team as they may want to check out these symptoms properly.

Also, if you have a specialist doctor for your Parkinson’s, it may be worth discussing it with them.

 

Here at Breast Cancer Care, we offer a variety of services which may be helpful to support you now or in the future.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000. We’re here Monday to Saturday from 9am. On Wednesdays we’re open until 7pm, other weekdays it’s 5pm and on Saturdays it’s 1pm.

 

Best wishes

 

Addie

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer.  This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Member
Posts: 36
Registered: ‎01-12-2014

Re: Numb Feet and tingling hands

Hi Shocked

 

Thanks for your post. Our nurses will reply to your query tomorrow Thursday 15 Feb. If you prefer a more urgent response, you're very welcome to phone our free Helpline. We're open until 7pm this evening, the number is 0808 800 6000.

 

Best wishes

Nik

Ask Our Nurses administrator

Member
Posts: 455
Registered: ‎25-11-2017

Numb Feet and tingling hands

I am just after a bit of advice as I think I’m losing the plot - I had chemo no2 FEC yesterday and my hands are tingling it’s a really odd sensation also my toes are numb. From reading I thought this was. A SE for the T bit of my treatment so a little concerned as to what it could be I have Parkinson’s as well so not sure if it’s the chemo or could be something to do with my Parkinson’s Disease meds.

 

 I had the same sensation on the first round but it was a little milder and only kicked in at day 3 for 5 days but this round the tingling started yesterday evening a few hour after my treatment - any ideas?